Nivolumab Induced Toxicity Presenting As Pneumonitis- A Case Report
Vulisha AK, Talwar A, Verma S, Gupta A, Lam L, Bhushan S and Singh R
Received Date: Apr 06, 2018 / Accepted Date: Apr 16, 2018 / Published Date: Apr 21, 2018
Nivolumab is a recently approved medication that shows significant clinical activity for various types of malignancies such melanoma, renal cell carcinoma and non-small cell carcinoma. Pneumonitis is a rare, but, possibly fatal manifestation that still remains ambiguous. This article presents a case of nivolumab induced pneumonitis in a patient with melanoma and discusses management plans.
Keywords: Nivolumab; Drug induced pneumonitis; Steroids; Melanoma; Checkpoint inhibitor; Crytogenic organizing pneumonia
Citation: Vulisha AK, Talwar A, Verma S, Gupta A, Lam L, et al. (2018) Nivolumab Induced Toxicity Presenting As Pneumonitis- A Case Report. J Pulm Respir Med 8: 455. Doi: 10.4172/2161-105X.1000455
Copyright: © 2018 Vulisha AK, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Select your language of interest to view the total content in your interested language
Share This Article
- Total views: 1788
- [From(publication date): 0-2018 - Dec 15, 2019]
- Breakdown by view type
- HTML page views: 1703
- PDF downloads: 85